# SDR P5CA2021080900297

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BN10C5SN
- Condition: Corroded
- Location: Fuel Pump Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATUS MSG "APU DC FUEL PUMP" INTERMITTENT SHOW WHEN APU RUNNING( IAW WDM 28-42-21 REV 34 WIRING CHECK, FOUND D1566 CORROSION. IAW AMM 28-25-03-004-001, 28-25-03-404-004 REV 132, WDM 28-42-21 REV 34 & SWPM 20-61-11 REV 77 REPLACED CONNECTOR. IAW WDM 28-42-21 REV 34 PERFORM WIRING CHECK, CONDITION WAS NORMAL. IAW AMM 28-25-03-404-004 REV 132 PERFORM TEST, TEST PASSED )
